# SDR P5CA202008110278

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,309 hours, 21,580 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB/DEPARTURE FWD CGO BACKUP EICAS MSG AND FAULT LIGHT ILLUMINATED( RAN QRH FWD CGO BACKUP MSG CLEARED - NO FAULT ACTIONS. PERFORMED OPERATIONAL CHECK OF THE COMPLETED OPS CHECK GOOD. FORWARD CARGO A/C IAW AMM 21-28-00. PERFORMED ZONE TEMPERATURE CONTROLLER BITE PROCEDURE IAW FIM 21-60 FAULT TREE 804. NO FAULTS FOUND AT THIS TIME. SYSTEM CHECKS NORMAL.  )
